Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 142, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 24, 2014, 12:21 PM CDT for Gove County, Kansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2014, 12:21 PM CDT (17:21 UTC)
- Expired
- Jun 24, 2014, 1:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Gove County, KS
The radar
The Goodland radar (KGLD), 116 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 5.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 283 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1570 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
049
WUUS53 KGLD 241721
SVRGLD
KSC063-241800-
/O.NEW.KGLD.SV.W.0142.140624T1721Z-140624T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1221 PM CDT TUE JUN 24 2014
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GOVE COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 100 PM CDT
* AT 1218 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF OAKLEY TO 6 MILES WEST OF GOVE TO 9
MILES SOUTHEAST OF GOVE...AND MOVING EAST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GOVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3871 10060 3890 10080 3912 10081 3904 10018
3869 10015
TIME...MOT...LOC 1721Z 268DEG 5KT 3905 10081 3894 10060
3884 10042
HAIL...1.00IN
WIND...60MPH
$$
MARTIN3 follow-up statements
985
WWUS53 KGLD 241737
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1137 AM MDT TUE JUN 24 2014
KSC063-241800-
/O.CON.KGLD.SV.W.0142.000000T0000Z-140624T1800Z/
GOVE KS-
1237 PM CDT TUE JUN 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GOVE COUNTY
UNTIL 100 PM CDT...
AT 1233 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES WEST OF GOVE TO 7 MILES SOUTH OF GOVE TO 10
MILES NORTHWEST OF UTICA...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GOVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3871 10060 3890 10080 3912 10081 3904 10018
3869 10015
TIME...MOT...LOC 1737Z 304DEG 26KT 3895 10064 3884 10043
3874 10025
HAIL...1.00IN
WIND...60MPH
$$
MARTIN156
WWUS53 KGLD 241743
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1243 PM CDT TUE JUN 24 2014
KSC063-241800-
/O.CON.KGLD.SV.W.0142.000000T0000Z-140624T1800Z/
GOVE KS-
1243 PM CDT TUE JUN 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GOVE COUNTY
UNTIL 100 PM CDT...
AT 1242 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF GOVE TO 11 MILES SOUTHEAST OF GOVE TO
6 MILES NORTHWEST OF UTICA...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GOVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3871 10060 3890 10080 3912 10081 3904 10018
3869 10015
TIME...MOT...LOC 1743Z 304DEG 26KT 3892 10059 3881 10038
3871 10020
HAIL...1.50IN
WIND...60MPH
$$
MARTIN494
WWUS53 KGLD 241758
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1158 AM MDT TUE JUN 24 2014
KSC063-241809-
/O.EXP.KGLD.SV.W.0142.000000T0000Z-140624T1800Z/
GOVE KS-
1258 PM CDT TUE JUN 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR GOVE COUNTY WILL EXPIRE AT
NOON MDT/100 PM CDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH
THESE THUNDERSTORMS. A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.
LAT...LON 3871 10060 3890 10080 3912 10081 3904 10018
3869 10015
TIME...MOT...LOC 1759Z 304DEG 26KT 3885 10047 3874 10026
3864 10008
$$
MARTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:15 AM CDT, 6 hours 6 minutes earlier.
Area forecast discussion, Jun 24, 6:15 AM CDT, 6 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 515 AM MDT TUE JUN 24 2014 .SHORT TERM...(TODAY THROUGH THURSDAY NIGHT) ISSUED AT 335 AM MDT TUE JUN 24 2014 AS OF 4 AM CDT...3 AM MDT...SKIES ACROSS THE TRI-STATE AREA WERE OVERCAST. TEMPERATURES RANGED FROM THE MID 50S OVER EAST COLORADO TO THE UPPER 60S ACROSS NORTON...GRAHAM AND GOVE COUNTIES IN NORTHWEST KANSAS. WINDS WERE LIGHT AND VARIABLE ACROSS THE REGION WITH SEVERAL CONVECTIVE OUTFLOWS MOVING THROUGH. SHOWERS AND THUNDERSTORMS WERE MOVING ACROSS LOCATIONS ALONG AND JUST NORTH OF INTERSTATE 70. SOME STORMS HAVE PRODUCED HEAVY RAINFALL...ESPECIALLY OVER NORTHEAST COLORADO. FLASH FLOOD WARNINGS CONTINUE OVER NORTHEAST COLORADO AND EXTREME NORTHWEST KANSAS AS HEAVY RUNOFF POSES A THREAT OF RAPID RISES ON THE SOUTH FORK OF THE REPUBLICAN RIVER. FIRST OF ALL...APOLOGIZE FOR THE BREVITY AND LATENESS OF THIS FORECAST DISCUSSION. THIS IS DUE TO ONGOING CONVECTION AND FLOODING CONCERNS. MAIN CONCERNS FOR THE NEXT THREE DAYS ARE CHANCES OF STRONG TO SEVERE THUNDERSTORMS AND THREAT OF ADDITIONAL HEAVY RAINFALL. FOR TODAY...THERE IS A LARGE AMOUNT OF UNCERTAINTY IN THE EXPECTED WEATHER FOR TODAY. SHOWERS AND THUNDERSTORMS SHOULD CONTINUE INTO THE MORNING HOURS FOR LOCATIONS ALONG AND NORTH OF INTERSTATE 70. DUE TO THIS ACTIVITY...AFTERNOON CONVECTION MAY BE LIMITED FOR THESE LOCATIONS DUE TO A STABILIZED...WORKED OVER ENVIRONMENT IN PLACE. IN ADDITION...COOLER TEMPERATURES DUE TO LINGERING CLOUD COVER ARE EXPECTED WHICH WILL ALSO HELP LOWER INSTABILITY. LATER THIS AFTERNOON...ANOTHER SHORTWAVE TROUGH...CURRENTLY LOCATED OVER CENTRAL UTAH...WILL PASS THROUGH. THIS SHORTWAVE WILL LEAD TO NEW CONVECTIVE DEVELOPMENT ACROSS EAST COLORADO. THE THREAT OF SEVERE WEATHER TODAY SHOULD BE CONFINED TO LOCATIONS THAT EXPERIENCE SUFFICIENT AIRMASS RECOVERY. FOR OUR AREA...THIS INCLUDES THE EAST COLORADO COUNTIES AND NORTHWEST KANSAS COUNTIES SOUTH OF INTERSTATE 70 AND WEST OF HIGHWAY 83. LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL ARE THE MAIN THREATS. STORMS SHOULD BE ISOLATED TO SCATTERED INITIALLY BEFORE CONGEALING INTO AN MCS LATER IN THE EVENING AND MOVING ACROSS WEST CENTRAL KANSAS. FOR TOMORROW...A POTENTIALLY MORE ACTIVE DAY WITH REGARDS TO SEVERE WEATHER IS EXPECTED. THERE REMAINS SOME UNCERTAINTY WITH SEVERE CHANCES WEDNESDAY DUE TO POTENTIAL AIRMASS STABILIZATION FROM STORMS TODAY. HOWEVER...HIGHER INSTABILITY...WARMER TEMPERATURES AND 0-6 KM BULK SHEAR OF 40 KTS SHOULD PROVIDE A SUFFICIENT ENVIRONMENT FOR STRONG TO SEVERE THUNDERSTORMS...INCLUDING THE CHANCE OF A FEW SUPERCELLS. ONCE AGAIN...THE MAIN THREATS SHOULD BE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINS. STORMS SHOULD DEVELOP OVER EAST COLORADO AND SPREAD EAST ACROSS THE REGION DURING THE EVENING. LESS ACTIVITY IS ANTICIPATED ON THURSDAY. MODELS ARE INDICATING A SOMEWHAT CAPPED ATMOSPHERE WITH SOME SUBSIDENCE ALOFT AHEAD OF THE NEXT SHORTWAVE ANTICIPATED FOR FRIDAY. HOWEVER...A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE. .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 232 AM MDT TUE JUN 24 2014 LARGE SCALE PATTERN SHOWS THE UPPER RIDGE OVER THE PLAINS BEGINNING TO MOVE EAST AND AN UPPER TROUGH OVER THE PACIFIC NORTHWEST MOVING INTO THE NORTHERN AND CENTRAL PLAINS ON FRIDAY. WHILE MODELS ARE IN FAIRLY GOOD AGREEMENT...MODELS HAVE NOT BEEN CONSISTENT FROM RUN TO RUN. NOT EXACTLY SURE AT THIS POINT HOW THIS UPPER TROUGH WILL AFFECT THE CWA OVER THE WEEKEND SINCE MODELS HAVE BEEN GOING BACK AND FORTH WITH THE SOUTHERN EXTENT OF THE TROUGH. THE UPPER TROUGH WILL CONTINUE TO MOVE EAST THROUGH SUNDAY WITH AN UPPER LEVEL HIGH SETTING UP OVER THE SOUTHWESTERN UNITED STATES AND THE SOUTH CENTRAL PLAINS. THE ALLBLEND STILL HAS PRECIPITATION CHANCES THROUGH MOST OF THE WEEKEND FROM NUMEROUS DISTURBANCES MOVING THROUGH THE FLOW ALOFT ...WITH A BREAK ON SUNDAY AND MONDAY. THIS SEEMED REASONABLE TO ACCEPT ONCE AGAIN DUE TO CONSISTENCY IN MODEL RUNS. A SURFACE LOW WILL SET UP OVER THE CWA THROUGH THE EXTENDED...WITH A TROUGH AXIS AND QUASI STATIONARY FRONT LINGERING OVER THE CWA FOR MOST OF THE EXTENDED WITH A COLD FRONT MOVING THROUGH ON SATURDAY. THE GFS HAS GOOD INSTABILITY AND GOOD LOW LEVEL MOISTURE AHEAD OF THE SURFACE BOUNDARIES WITH GREAT SHEAR BEHIND THE SURFACE BOUNDARIES. THEREFORE...THE POTENTIAL IS THERE FOR THUNDERSTORMS THAT DEVELOP TO BECOME STRONG TO SEVERE. HOWEVER...GIVEN THE CONFIDENCE IN THIS FORECAST...NOT SURE HOW THOSE FRONTS WILL SET UP AT THIS TIME AND WANTED TO HOLD OFF ON SEVERE WORDING FOR NOW. THE ALLBLEND DID NOT HAVE POPS IN FOR SUNDAY AND MONDAY...BUT THIS FAR OUT IT IS LIKELY TO CHANGE GIVEN THE WESTERLY FLOW ALOFT AND WEAK WAVES MOVING THROUGH THE HIGH PLAINS. TEMPERATURES IN THE EXTENDED WILL BE WARM...WITH HIGHS IN THE LOW TO MID 90S WITH THE EXCEPTION OF SATURDAY BEHIND THE COLD FRONT AS HIGHS OVER THE NORTHWEST HALF OF THE CWA REACH THE MID 80S. LOW TEMPERATURES WILL BE IN THE UPPER 50S WEST TO UPPER 60S/LOW 70S EAST. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 515 AM MDT TUE JUN 24 2014 ACTIVE WEATHER PATTERN CONTINUES FOR AT LEAST THE NEXT 24 HOURS. CONFIDENCE IS RELATIVELY LOW DUE TO UNCERTAINTY IN ATMOSPHERIC STABILITY/INSTABILITY THIS AFTERNOON. CONVECTION TONIGHT SHOULD HAVE STABILIZED THE ATMOSPHERE FOR TODAY...ESPECIALLY AT KMCK. THEREFORE...REMOVED MENTION OF VCSH/VCTS FOR KMCK. AT KGLD... BETTER AIRMASS RECOVER IS ANTICIPATED TO THE WEST. STORMS WILL DEVELOP OVER EAST COLORADO AND MOVE EAST. PLACED VCTS AT KGLD AFTER 23Z. A FEW MODELS ARE SHOWING A DECENT SIGNAL FOR STRATUS/FOG AT BOTH SITES TOMORROW MORNING. MENTIONED A SCT010 GROUP TO HIGHLIGHT THIS BUT DIDNT WANT TO GET TOO SPECIFIC WITH THIS THREAT AS CONVECTIVE CIRRUS...SIMILAR TO WHAT IS OVER TAF SITES NOW...WOULD LIMIT BOUNDARY LAYER COOLING AND THUS FOG/STRATUS DEVELOPMENT. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...RRH LONG TERM...ALW AVIATION...RRH
Hazardous weather outlook, Jun 24, 4:49 AM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 349 AM MDT TUE JUN 24 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251315- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 349 AM MDT TUE JUN 24 2014 /449 AM CDT TUE JUN 24 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS EAST COLORADO AND LOCATIONS SOUTH OF INTERSTATE 70 AND WEST OF HIGHWAY 83 IN WESTERN KANSAS. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. IN ADDITION...LOCALLY HEAVY RAINFALL MAY LEAD TO FLASH FLOODING...ESPECIALLY FOR LOCATIONS IN EAST COLORADO WHERE HEAVY RAINFALL HAS FALLEN RECENTLY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CHANCES FOR SEVERE THUNDERSTORMS CONTINUE EACH AFTERNOON AND EVENING FROM WEDNESDAY THROUGH FRIDAY AS UPPER LEVEL DISTURBANCES PASS AND AN UNSTABLE ENVIRONMENT REMAINS IN PLACE. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. IN ADDITION...FLASH FLOODING IS POSSIBLE DUE TO ANTICIPATED SLOW STORM MOVEMENTS AND RECENT HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jun 24, 12:02 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1102 AM MDT TUE JUN 24 2014
KSZ028-029-241730-
GOVE-LOGAN-
1202 PM CDT TUE JUN 24 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LOGAN COUNTY IN WEST CENTRAL KANSAS AND GOVE
COUNTY IN WEST CENTRAL KANSAS...
AT 1157 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MONUMENT TO 8 MILES
SOUTHEAST OF OAKLEY TO 7 MILES SOUTH OF GOVE...MOVING EAST AT 15 MPH.
PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS. LOCALLY
HEAVY RAINFALL IS ALSO EXPECTED WHICH MAY CREATE FLOODING OF LOW
LYING AND POOR DRAINAGE AREAS. VISIBILITIES IN THE HEAVY RAIN WILL
FALL BELOW ONE MILE AT TIMES.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3882 10057 3902 10090 3912 10125 3913 10073
3886 10014 3883 10015
TIME...MOT...LOC 1701Z 270DEG 13KT 3915 10105 3902 10078
3887 10043
THEDEThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 1:43 AM CDT | Special Weather Statement | GLD | Sherman | 32 min |
| Jun 24, 2:13 AM CDT | Special Weather Statement | GLD | Sherman | 32 min |
| Jun 24, 2:44 AM CDT | Flash Flood Warning | GLD | Cheyenne | 4 hr |
| Jun 24, 6:53 AM CDT | Areal Flood Warning | GLD | Cheyenne | 3 hr |
| Jun 24, 12:02 PM CDT | Special Weather Statement | GLD | Gove | 28 min |
| Jun 24, 12:31 PM CDT | Flash Flood Warning | GLD | Gove | 3 hr |
| Jun 24, 1:03 PM CDT | Special Weather Statement | GLD | Sherman | 12 min |
| Jun 24, 1:19 PM CDT | Special Weather Statement | GLD | Sherman | 11 min |
| Jun 24, 1:22 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 38 min |
| Jun 24, 1:51 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 54 min |
| Jun 24, 1:56 PM CDT | Flash Flood Warning | GLD | Sherman | 3 hr |
| Jun 24, 2:01 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wallace | 29 min |
| Jun 24, 2:24 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wallace, Wichita | 36 min |
| Jun 24, 2:28 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 47 min |
| Jun 24, 2:38 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 22 min |
| Jun 24, 2:50 PM CDT | Special Weather Statement | GLD | Wichita | 25 min |
| Jun 24, 2:55 PM CDT | Flash Flood Warning | GLD | Greeley, Logan, Wallace, Wichita | 5 hr |
| Jun 24, 3:00 PM CDT | Special Weather Statement | GLD | Greeley | 15 min |
| Jun 24, 3:04 PM CDT | Severe Thunderstorm Warning | GLD | Wichita | 26 min |
| Jun 24, 3:24 PM CDT | Special Weather Statement | GLD | Greeley | 21 min |
| Jun 24, 3:42 PM CDT | Special Weather Statement | GLD | Greeley | 18 min |
| Jun 24, 3:59 PM CDT | Special Weather Statement | GLD | Greeley | 16 min |
| Jun 24, 4:09 PM CDT | Special Weather Statement | GLD | Wichita | 21 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.